# SDR AALA20071269

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351A10001
- Part serial: P6127
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - ON GROUND T1084/08JUL - AS PASSENGERS WERE DEPLANING WHEN LIGHTS FLICKERED AND WARNING LIGHTS WENT OFF IN COCKPIT.  A FLIGHT ATTENDANT REPORTED SMELLING AN ODOR AND SEEING SMOKE OUTSIDE THE AFT RIGHT GALLEY DOOR.  DISCHARGED FIRE BOTTLE.  EVACUATED REMAINING PASSENGERS USING FORWARD ENTRY DOOR.  ENGINEERING REQUESTED FLIGHT DATA RECORDER DOWNLOAD.  REPLACED AUXILIARY POWER UNIT (APU) AND APU FIRE BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
